# SDR SWAA2023050242627

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 49,070 hours, 29,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXIT SIDEWALL LIGHT OUT<[01] REMOVED AND REPLACED WINDOW LIGHT AT RH OVERWING EXIT IAW AMM 33-21-00.
